An intrinsic rigidity theorem for minimal submanifolds in a sphere
- 522 Downloads
KeywordsRigidity Theorem Minimal Submanifolds Intrinsic Rigidity
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- K. Benko, M. Kothe, K. D. Semmler andU. Simon, Eigenvalues of the Laplacian and Curvature. Colloq. Math.42, 19–31 (1979).Google Scholar
- B. Y. Chen andC. S. Houh, Totally Real Submanifolds of a Quaternion Projective Space. Ann. Mat. Pura Appl.120, 185–199 (1979).Google Scholar
- S. S.Chern, M.do Carmo and S.Kobayashi, Minimal Submanifolds of a Sphere with Second Fundamental Form of Constant Length. Shiing-shen Chern Selected Papers, 393–409, Berlin-Heidelberg-New York 1978.Google Scholar
- Y. B. Shen, On Intrinsic Rigidity for Minimal Submaifolds in a Sphere. Scie. China (Ser. A),32, 769–781 (1989).Google Scholar
- Y. B. Shen, Totally Real Minimal Submanifolds in a Quaternion Projective Space. Preprint, Hangzhou University, China 1988.Google Scholar
- B.Wu and H.Song, 3-dimensional Minimal Submanifolds of a Sphere. Acta Math. Sinica, to appear (Chinese).Google Scholar
- G. Wu andW. Chen, An Inequality for Matrices and Its Applications in Geometry. Acta Math. Sinica (3)31, 348–355, 1988 (Chinese).Google Scholar
- G.Zhao, A Rigidity Theorem for Totally Real Minimal Submanifolds in a Complex Projective Space. J. Sichuan Univ., to appear.Google Scholar
© Birkhäuser Verlag 1992